# SDR K11A2019041082001

- Difficulty date: January 28, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,932 hours, 33,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON LANDING. REPLACED NOSE LANDING GEAR, INSTALLED REPAIRS TO FUSELAGE IAW BOEING MSG KAE-KAE-19-0005-15C, PERFORMED TERM SERVICE AND INSTALLED GEAR PINS FERRY AIRCRAFT TO KYIP, REF NTO MSG KAE-KAE-19-0005-22B, AIRCRAFT BEING EVALUATED FOR FURTHER REPAIRS AT KOSC
